MathSciNet Relay Station
MathSciNet bibliographic data
MR1785459 (2001i:37132) 37L40 (37H10 60J05)
Kuksin, Sergei; Shirikyan, Armen Stochastic dissipative PDEs and Gibbs measures. Comm. Math. Phys. 213 (2000), no. 2, 291–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement